# SDR SWAA2012111509416

- Difficulty date: October 20, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 65,820 hours, 61,082 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT RSS 533 TRAILING EDGE AREA LEFT WING.  REPLACED SUPPORT ANGLE LOC AT RSS533 TRAILING EDGE AREA LEFT WING IAW B737-500 SRM 51-40-02 B737-500 SRM 51-10-02 ITEM8 AND DWG 65-46460.
